# SDR AALA202204255725

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737
- Aircraft serial: 30096
- Aircraft time: 58,488 hours, 24,327 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L4 DOOR HARD TO OPEN AND CLOSE DOOR LOCK NOT WORKING. FOUND L4 LAVATORY DOOR CATCHING ON LOOSE DOOR FRAME TRIM. ADJUSTED AND SECURED TRIM PIECE PER AMM 25-40-00.
